i know someone who is abusing these two drugs . been 3 years now . he is 40 with a chronic depression , obese , and diabetic refusing to get any help. we forced him into a rehap once;howeve, he started to shot again only few days after he cheked out . he is shoting about 40 mg six times a a day of nalbuphine ,all Intramuscular, he even wakes up in the middle of the night to shot . just asking about the risks or how this is gonna end up
Where's he getting this stuff they aren't meds that are prescribed for people? If he doesn't want help he can't be forced to get it and have it work. He could end up getting busted for illegal meds. Or he can end up like drug addicts do if they keep up. Maybe if he got his depression treated he could stop using. Daz is a powerful benzo and is very
Hard to stop.
Honestly? He is going to end up dead. I hate to be blunt but with what he is using, it is likely he will use too much, nod out and not wake up! These are powerful medications. Midazolam is used as a conscious sedation drug. It gives amnesic effects too. People often do not remember anything while under the influence even though they may seem awake and responsive. You cant force anyone to stop using any substances. They have to either decide they want to stop on their own or they end up killing themselves with it eventually. No wonder he is depressed. These drugs just compound the problem. He puts himself into a medicated haze so he doesnt have to deal with life. It is a shame to waste a life this way and it must be hard to stand by and watch but about the only thing you can do is be there for him. Was he depressed before he began to use? Was there an event that started it? No matter really. If he doesnt get help he is going to end up dead. He is living a half dead existence now! Both these drugs have a high risk for respiratory depression so he will just go to sleep one day and stop breathing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2010 • 1 answer
Posted 23 May 2011 • 1 answer
Posted 10 Nov 2011 • 3 answers
Posted 19 Dec 2011 • 1 answer
Posted 23 May 2013 • 9 answers